BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 2

Volume: 3, Issue: 2 (5 Articles)

Research Article
Title: Chebyshev collocation method for the two-dimensional heat equation
Authors: Sevin Gumgum, Emel Kurul and Nurcan Baykus Savasaneril
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (MAY 2018), pp:001-008
DOI: x
Viewed: (1870) times
Abstract | Full Text| PDF

Research Article
Title: A valid and advanced method for ranking the fuzzy numbers
Authors: Elmira Abbasi, Rahim Saneifard and Ercan Celik
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (MAY 2018), pp:023-030
DOI: x
Viewed: (979) times
Abstract | Full Text| PDF

Research Article
Title: Bernsteinn polynomials approach to determine timelike curves of constant breadth in Minkowski 3-space
Authors: Tuba Agirman Aydin, Mehmet sezer and Huseyin Kocayigit
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (MAY 2018), pp:009-022
DOI: x
Viewed: (805) times
Abstract | Full Text| PDF

Research Article
Title: Generalization of Chebyshev wavelet collocation method to the rth-order differential equations
Authors: Ibrahim Celik
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (MAY 2018), pp:031-047
DOI: x
Viewed: (1557) times
Abstract | Full Text| PDF

Research Article
Title: Boundary layer flow of a nanofluid in an inclined wavy wall with convective boundary condition
Authors: A. Yusuf, G. Bolarin, M. Jiya, Y. M. Aiyesimi and G. T. Okedayo
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (MAY 2018), pp:048-056
DOI: x
Viewed: (878) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul